# SDR C2XA10SH250

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 13,677 hours, 7,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENERS FROM FRAMES 78-79 AND STRINGERS 3-11R.  MAINTENANCE REMOVED THE CRACKS BY REAMING AND PERFORMED BUSHING REPAIRS IAW EC5330-02080 AND EC5330-02194.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
